on 30-03-2020 23:05
So stick with them.
Not that you can even look at sky packages at the minute as they have closed their website and installations...
Please note, this is not customer services and we cannot access your account. Do not publish personal details (email, phone number, bank account).
Link to our guide on how to contact them can be found here
16-05-2020 10:31 - edited 16-05-2020 10:32
It didn’t take long, did it?
I started taking some pills to help with my Fibromyalgia & they helped a lot.
Being a good day and in a good mindset I thought it might be a good time to stop taking them, the side effects are crippling me.
Tremors, fever, nocturnal enuresis, shortness of breath to name a few, have been plaguing me ever since.
So yesterday afternoon the tiredness, aches and pains kicked in, last night I got very little sleep & today I feel like ******... and that’s only after one day of not taking them.
I can’t quite work out if getting up to change the sheets most nights/morning and getting no sleep is worse than just not sleeping and the pains.
I’ve been talking them for 3 months now and the side effects don’t seem to be subsiding. 3 months is enough of a tester for me.
I can’t get a different prescription as it’s a face to face service and they’re only fielding calls at present. I can wait.. it’s not life or death.
Yes yes I know.. my exercise regime doesn’t help, but it keeps the old noddle from going totally insane. I’d rather be in physical pain than the mental type.
on 16-05-2020 10:39
I'd forgotten about this thread... Here goes:
- Youtube interface is broken: https://youtu.be/0Hkn-LSh7es
- Announcements are not Unanswered queries, don't pin them to the Unanswered section of the Forum homepage.
16-05-2020 10:55 - edited 16-05-2020 10:58
I'm not your doctor (or nurse) but what I can say with confidence, is that no medication should be stopped immediately (unless it's having an adverse affect on your health.
You should wean yourself off, ie drop to 2 a day for a week or so and if ok on that dose, try dropping to one etc.
You are effectively going 'cold turkey' due to withdrawal of medication.
If I were you, I would try them again, even two a day and see if it stops the side effects you are now suffering.
Just my suggestion of course.
I would also ring the GP and ask for a callback to discuss the problems.
on 16-05-2020 13:46
I would echo the advice given by @Cleoriff
I had to go cold turkey when living in Thailand. The doctor here would only give me 3 months supply and a letter to give a doctor over there
Except there is no such thing as going to the doctors, there are no health centres as such.
I had to go to a hospital to see a doctor and rather than queue up for hours I stopped all my meds
The resulting sweats at night, lack of sleep leading back to depression and feeling ****.
Much better to wean yourself off slowly as I found to my cost.
on 16-05-2020 13:52
Good luck and good health @Anonymous